# SDR FDEA202202230364

- Difficulty date: February 23, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 88,745 hours, 20,155 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Part number: 26C175282
- Part serial: NA
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR REMOTE PRESSURE INDICATOR PUSH TO TEST LIGHT INOP   FOUND SWITCH INSIDE OF REMOTE PRESS SWITCH WAS BAD. REPLACED REMOTE PRESS   SWITCH AND WORKS NORMAL.
